| Model Number |
M00522610 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip device was used in the intestinal tract during an endoscopic submucosal dissection (esd) wound hemostasis procedure to treat bleeding performed on (b)(6) 2026.During the procedure, the clip could not be deployed properly.The procedure was completed with another resolution clip device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
Additional Manufacturer Narrative
Block h6: imdrf device code a15 captures the reportable event of the clip being unable to be released from the catheter.
Additional Manufacturer Narrative
Block h6: imdrf device code a15 captures the reportable event of the clip being unable to be released from the catheter.Block h2: additional information: block b5 (describe event or problem).
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip device was used in the intestinal tract during an endoscopic submucosal dissection (esd) wound hemostasis procedure to treat bleeding performed on (b)(6) 2026.During the procedure, the clip could not be deployed properly.The procedure was completed with another resolution clip device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Additional information received on february 28,2026.The clip would not deploy, so it was removed from the patient by forceps as the physician wanted it removed, even though clips pass naturally.